The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (195 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 2, 2004, pp. 313–333
DOI: 10.4171/ZAA/1201

Published online: 2004-06-30

A Class of Partial Integro-Differential Equations with Correlation-Convolution Integral II

Lothar von Wolfersdorf

Three classes of nonlinear integral equations and first order integro-differential equations in two variables are dealt with where the quadratic nonlinearity is given by the correlation-convolution integral. In the case of the quarter plane the equations are reduced to boundary value problems for holomorphic functions which can be solved in closed form. In this way existence and constructive formulas for the solutions to the equations are derived.

Keywords: Nonlinear integral equations, nonlinear partial integro-differential equations, correlation-convolution integral, boundary value problem for holomorphic functions

von Wolfersdorf Lothar: A Class of Partial Integro-Differential Equations with Correlation-Convolution Integral II. Z. Anal. Anwend. 23 (2004), 313-333. doi: 10.4171/ZAA/1201